# SDR SWIA201439500

- Difficulty date: September 23, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 29,185 hours, 17,457 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND MLG PISTON AXLE, 4 ROOT RADIUS.  C-CHECK, RO: REPAIRED CORROSION OF MLG PISTON AXLE, 4 ROOT RADIUS IAW REO.
